# SDR FDEA201902210477

- Difficulty date: February 21, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA31081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN AT NR 1 PACK DOOR CUT OUT UPPER AFT CORNER HAS A .100 CRACK PROPAGATING OUT OF A FASTENER HOLE. REPAIRED AREA PER SRM 53-50-00 FIG 3A SH1 VOL 1.  MAJOR REPAIR.
